Vol. 86, No. 1, 1980

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Analytic subgroups of affine algebraic groups. II

Andy R. Magid

Vol. 86 (1980), No. 1, 145–154
Abstract

Let H be Zariski-dense analytic subgroup of the connected linear complex algebraic group G. It is known that there is a torus T in G with G = HT and H T discrete in H. This paper gives equivalent conditions for H T to be trivial, and considers the connection between these conditions and left algebraic group structures on H induced from the coordinate ring of G.

Mathematical Subject Classification 2000
Primary: 22D99
Secondary: 20G20
Milestones
Received: 3 April 1978
Published: 1 January 1980
Authors
Andy R. Magid
Department of Mathematics
University of Oklahoma
601 Elm Avenue
PHSC 423
Norman OK 73019-0315
United States
http://www.math.ou.edu/~amagid/